Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 14, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 9, 2012, 10:18 AM CST. It took effect at Feb 9, 2012, 12:00 PM CST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2012, 10:18 AM CST (16:18 UTC)
- In effect from
- Feb 9, 2012, 12:00 PM CST
- Expired
- Feb 12, 2012, 6:00 AM CST
- In force
- 66 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
602 WHUS73 KGRB 091618 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CST THU FEB 9 2012 ...GUSTY WINDS EXPECTED THIS AFTERNOON AND AGAIN ON FRIDAY... .SOUTHWEST WINDS WILL STRENGTHEN EARLY THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...WITH THE STRONGEST WINDS EXPECTED CLOSEST TO THE OPEN WATERS OF LAKE MICHIGAN. WINDS SHOULD SUBSIDE FOR A BRIEF TIME TONIGHT BEFORE THE COLD FRONT PUSHES THROUGH THE AREA FRIDAY MORNING. WINDS WILL QUICKLY BECOME GUSTY OUT OF THE NORTH...WITH GALE FORCE GUSTS POSSIBLE. HAZARDOUS WINDS AND WAVES AREA EXPECTED THROUGH FRIDAY AFTERNOON. LMZ541>543-100030- /O.NEW.KGRB.SC.Y.0014.120209T1800Z-120211T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY. * SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AFTER NOON TODAY AND CONTINUE THROUGH THIS EVENING. WINDS WILL SUBSIDE BRIEFLY OVERNIGHT BEFORE BACKING NORTH AND INCREASING TO 15 TO 25 KNOTS AGAIN FRIDAY MORNING...WITH GALE FORCE GUSTS TO 35 KNOTS THROUGH FRIDAY AFTERNOON. * WAVES...2 TO 4 FT WAVES THIS AFTERNOON WILL BUILD TO 4 TO 7 FT ON NORTH WINDS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
446 WHUS73 KGRB 092103 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CST THU FEB 9 2012 ...GUSTY WINDS TONIGHT AND FRIDAY... .GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH THE EVENING...THEN DIMINISH SOMEWHAT AS A COLD FRONT APPROACHES FROM THE NORTH. THE WINDS WILL BECOME WEST AFTER MIDNIGHT...AND THEN SHIFT TO THE NORTH AND INCREASE AS THE FRONT PASSES BEFORE DAYBREAK. LMZ541>543-100515- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120211T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 303 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DIMINISH BRIEFLY OVERNIGHT BEFORE BACKING NORTH AND INCREASING TO 15 TO 25 KNOTS AGAIN FRIDAY MORNING...WITH GALE FORCE GUSTS TO 35 KNOTS THROUGH FRIDAY AFTERNOON. * WAVES...2 TO 4 FT WAVES THIS EVENING WILL BUILD TO 4 TO 7 FT ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
160 WHUS73 KGRB 100303 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST THU FEB 9 2012 ...GUSTY WINDS TONIGHT AND FRIDAY... .GUSTY WEST WINDS WILL PERSIST THROUGH THE EVENING...THEN DIMINISH SOMEWHAT AS A COLD FRONT APPROACHES FROM THE NORTH. THE WINDS WILL SHIFT TO THE NORTH AND INCREASE AS THE FRONT PASSES BEFORE DAYBREAK. LMZ541>543-101115- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120211T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... * WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTH OVERNIGHT AND INCREASE TO 15 TO 25 KTS BEFORE DAYBREAK. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THROUGH FRIDAY AFTERNOON. * WAVES...2 TO 4 FT WAVES THIS EVENING WILL BUILD TO 4 TO 7 FT ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
650 WHUS73 KGRB 101049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CST FRI FEB 10 2012 ...GUSTY WINDS TONIGHT AND FRIDAY... .WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 30 KTS THIS MORNING AND CONTINUE THROUGH EARLY SATURDAY. SOME GALE FORCE GUSTS ARE LIKELY ALONG WITH LARGE WAVES. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE. LMZ541>543-101900- /O.EXT.KGRB.SC.Y.0014.000000T0000Z-120211T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 449 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WINDS WILL BECOME NORTH AND INCREASE TO 30 KTS. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED. * WAVES...2 TO 4 FT WAVES WILL BUILD TO 5 TO 8 FT BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
120 WHUS73 KGRB 101627 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CST FRI FEB 10 2012 ...GUSTY WINDS THROUGH SATURDAY MORNING... .GUSTY NORTH WINDS WILL CONTINUE THROUGH THIS EVENING...THEN BACK TO THE NORTHWEST OVERNIGHT. LARGE WAVES WILL CONTINUE INTO SATURDAY MORNING. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. LMZ541>543-110030- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120211T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1027 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * NORTH WINDS TO 30 KTS THROUGH THIS EVENING...WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL BACK TO THE NORTHWEST AT 15 TO 25 KTS OVERNIGHT AND CONTINUE INTO SATURDAY MORNING...WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH SATURDAY MORNING...THEN WILL SUBSIDE TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
549 WHUS73 KGRB 102125 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CST FRI FEB 10 2012 ...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND SATURDAY... .STRONG NORTHERLY WINDS WILL BACK TO THE NORTHWEST TONIGHT AND PERSIST THROUGH SATURDAY. LARGE WAVES WILL CONTINUE THROUGH SATURDAY MORNING. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. LMZ541>543-110530- /O.EXT.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 325 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... * NORTH WINDS TO 30 KTS WITH GUSTS TO 35 KTS WILL PERSIST THROUGH THE EVENING AND BECOME NORTHWEST OVERNIGHT. NORTHWEST WINDS WILL DECREASE TO 15 TO 25 KTS SATURDAY. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH SATURDAY MORNING... THEN WILL SUBSIDE TO 2 TO 4 FT SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
451 WHUS73 KGRB 110302 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST FRI FEB 10 2012 ...STRONG NORTHWEST WINDS EXPECTED TONIGHT AND SATURDAY... .STRONG NORTHWEST WINDS TONIGHT WILL PERSIST THROUGH SATURDAY. LARGE WAVES WILL CONTINUE THROUGH SATURDAY MORNING. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. LMZ541>543-111115- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE EXPECTED OVERNIGHT AND INTO SATURDAY MORNING. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH SATURDAY MORNING... THEN WILL SUBSIDE TO 2 TO 4 FT SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
345 WHUS73 KGRB 111042 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CST SAT FEB 11 2012 ...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT... .STRONG NORTHWEST WINDS AND LARGE WAVES WILL PERSIST THROUGH TONIGHT. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. LMZ541>543-111845- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 442 AM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE EXPECTED. * WAVES OF 4 TO 7 FT WILL SUBSIDE TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
825 WHUS73 KGRB 111621 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CST SAT FEB 11 2012 ...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT... .STRONG NORTHWEST WINDS WILL PERSIST THROUGH TONIGHT. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. LMZ541>543-120030- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * NORTHWEST WINDS 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES OF 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
821 WHUS73 KGRB 112127 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CST SAT FEB 11 2012 ...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT... .STRONG NORTHWEST WINDS WILL PERSIST THROUGH TONIGHT AS BUILDING HIGH PRESSURE CONTINUES TO INTERACT WITH A LOW NORTH OF LAKE SUPERIOR...CREATING A STRONG PRESSURE GRADIENT ACROSS THE AREA. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. WINDS ARE EXPECTED TO DIMINISH SUNDAY MORNING AS THE HIGH PRESSURE SHIFTS OVER THE STATE. LMZ541>543-120530- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 327 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES...2 TO 4 FT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
106 WHUS73 KGRB 120312 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CST SAT FEB 11 2012 ...STRONG NORTHWEST WINDS EXPECTED THROUGH TONIGHT... .STRONG NORTHWEST WINDS WILL PERSIST THROUGH TONIGHT AS BUILDING HIGH PRESSURE CONTINUES TO INTERACT WITH A LOW NORTH OF LAKE SUPERIOR...CREATING A STRONG PRESSURE GRADIENT ACROSS THE AREA. FREEZING SPRAY IS POSSIBLE WELL OFFSHORE AS WELL. WINDS ARE EXPECTED TO DIMINISH SUNDAY MORNING AS THE HIGH PRESSURE MOVES OVER THE STATE. LMZ541>543-121115- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CST SAT FEB 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS T0 30 KTS. * WAVES...2 TO 4 FT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
047 WHUS73 KGRB 120949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST SUN FEB 12 2012 ...WEST WINDS WILL DIMINISH EARLY TODAY... .GUSTY WEST WINDS WILL DIMINISH THIS MORNING. LMZ541>543-121200- /O.CON.KGRB.SC.Y.0014.000000T0000Z-120212T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 AM CST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * NORTHWEST WINDS 15 TO 25 KTS WITH A FEW GUSTS T0 30 KTS. * WAVES...2 TO 4 FT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 5:47 AM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Feb 9, 5:47 AM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 547 AM CST THU FEB 9 2012 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH FRIDAY. ANOTHER DAY OF SUNNY SKIES AND ABOVE NORMAL TEMPERATURES BEFORE WINTER PAYS A SHORT VISIT. WENT WITH HIGH TEMPERATURES A COUPLE OF DEGREES ABOVE MOS AS THIS HAS BEEN THE TREND FOR MUCH OF THE WINTER. CLOUDS WILL ARRIVE TONIGHT ALONG WITH SOME SNOW SHOWERS AS ARCTIC FRONT DROPS SOUTH ACROSS THE AREA. AIR AHEAD OF AND BEHIND THE FRONT IS VERY DRY SO DO NOT EXPECT MUCH MORE THAN A DUSTING. THE EXCEPTION MIGHT BE IN VILAS COUNTY WHERE IT WILL BECOME VERY UNSTABLE BUT WIND DIRECTION IS NOT IDEAL FOR MUCH SNOW. FRIDAY WILL BE BLUSTERY AND COLD AND WILL FEEL ESPECIALLY SO SINCE WE HAVE HAD FEW SUCH DAYS THIS WINTER. .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. ARCTIC AIR WILL REMAIN ACROSS THE GREAT LAKES FRIDAY NIGHT AND SATURDAY THEN ADVECT EAST OF THE REGION SUNDAY AS UPPER RIDGE BUILDS IN FROM THE PLAINS. MIGHT GET CLOSE TO WIND CHILL ADVISORY CRITERIA FRIDAY NIGHT AND EARLY SATURDAY. A WEAK SHORTWAVE TROUGH MOVES THROUGH IN THE SOUTHERN STREAM WHICH SHOULD BRING SOME LIGHT SNOW OR FLURRIES MONDAY AND MONDAY NIGHT. MORE SIGNIFICANT JET ENERGY IS FORECAST TO LIFT NORTHEAST FROM THE SOUTHWESTERN STATES DURING THE MIDDLE OR END OF NEXT WEEK. 00Z MODELS KEEP IT FURTHER SOUTH THAN PREVIOUS RUNS WITH THE BEST PRECIPITATION FALLING TOWARDS CHICAGO. && .AVIATION...THERE WILL BE SOME LOW LEVEL WIND SHEAR THIS MORNING WITH SURFACE WINDS FROM THE WEST AT 5 TO 10 KNOTS AND WEST WINDS OF 25 TO 30 KNOTS AT 800 TO 1200 FT AGL. OTHERWISE VFR CONDITIONS EXPECTED THROUGH THIS EVENING. A STRONG COLD FRONT WILL MOVE THROUGH OVERNIGHT AND BRING SNOW SHOWERS AND GUST SURFACE WINDS LATE TONIGHT AND EARLY FRIDAY. RDM && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 9, 4:50 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 450 AM CST THU FEB 9 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 450 AM CST THU FEB 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUB ZERO WIND CHILLS COULD BE A HAZARD TO THOSE OUTDOORS FRIDAY NIGHT THROUGH SATURDAY NIGHT IF NOT PROPERLY DRESSED FOR THE COLD. WIND CHILLS COULD APPROACH -25 IN NORTHCENTRAL WISCONSIN LATE FRIDAY NIGHT AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-101100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 450 AM CST THU FEB 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GALE FORCE WIND GUSTS AND BUILDING WAVES ARE LIKELY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME GALE FORCE WIND GUSTS ARE EXPECTED FRIDAY THROUGH SATURDAY.
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.